# SDR C2XA02TY067

- Difficulty date: April 8, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145
- Aircraft serial: 145149
- Aircraft time: 7,393 hours, 5,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 12043404003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE BELLY DRAIN GUSSET STRAP AT FRAME 53 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE GUSSET STRAP IAW EMB-145 SRM 51-40-02 AND EMB-145 CPM 51-21-04 AND 05.  THE REPAIR WAS SATISFACTORY, THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
